Sign in to follow this  
Followers 0
BAC0N

Thoughts on this idea???

8 posts in this topic

I have the problem with my hppd where i can see the blood cells in my eyes. I was thinking of talking to my doctor about taking a blood thinner or a blood pressure medication to lower my blood pressure abit. Just to see what happens.

0

Share this post


Link to post
Share on other sites

I'm guessing the blood vessels you think you're seeing are dark black cobweb like lines. You're probably seeing floater's but I would think your doctor would of told you the same thing. Mine actually got so bad before I knew about the hppd board, I had a Optomologist (sp?) shoot dye into my neck and looked extensively at my eyes to make sure nothing was wrong and all was good. They're just annoying.

I would make sure your doc knows what he's talking about before giving you blood pressure pills. Maybe you are seeing blood vessels I'm just saying!

0

Share this post


Link to post
Share on other sites

To 1998's point, blood pressue meds should only be taken if you have uncontrolled high blood pressure.

Just an experience, my blood pressure elevated very much at the same time I relapsed into hppd symptoms. I take blood pressure medications and there is no improvement to my hppd symptoms.

0

Share this post


Link to post
Share on other sites

If what you are talking about looks like this:

Floaters.png

Then 1998 is right - they are floaters. Non-hppd people have them but they are more noticeable to those with HPPD

Dukkha

0

Share this post


Link to post
Share on other sites

There not floaters. I can see what ever it is in time with my heart beat. It disappears and reappears in time with my heart beat. Plus it never moves in the same spot 99% of the time. So i belive its something to do with seeing my blood cells in my eyes. Only my right eye has this prob.

0

Share this post


Link to post
Share on other sites

If you shake your head side to side and then look in a clear background can you see it moving? If not go to an eye specialist. Also, I know there are eye forums where other ppl might have an idea of what it could be to point you in the right direction.

I've been put on blood pressure pills before and I felt so light headed, plus my heart would occasionally beat weird especially when I exercised. Get a second opinion. GL

0

Share this post


Link to post
Share on other sites

Its a floater a big one at that. It took me awhile to figure out what to stare at that was bright. That woundn't give me a good afterimage. Shook my head a couple time at it turns out it moves. The floater appears purple not black. I think my hppd could be switching the hue of it.

and yes mustbenu i have static. Looks like t.v tube static. Had it ever since i was born.

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0